Skip to main content
Log in

Impossible possible worlds vindicated

  • Published:
Journal of Philosophical Logic Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Hintikka, J. Impossible possible worlds vindicated. J Philos Logic 4, 475–484 (1975). https://doi.org/10.1007/BF00558761

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00558761

Keywords

Navigation